# SDR TWAA9906201

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969Z
- Make and model: Doug DC-9-15
- Aircraft serial: 47001
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND LONGERON 28L SPLICE AT STA 370, CRACKED AND CORRODED.  CRACK .75 IN LONG.  INSTALLED REPAIR PER SRM 53-02, FIG 18.
